# SDR SWAA114588

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 12,346 hours, 7,513 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Part number: 3352972010
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY.  LOW OIL QUANTITY WITH LOW OIL PRESSURE.  SHUTDOWN NR 2 ENGINE.  REMOVED AND REPLACED DRIVE PAD COVER PER MM.
